# SDR IPXA13M76869

- Difficulty date: January 9, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75142
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING NR 14 STRINGER IS CRACKED BETWEEN XORS 506-538.     REPAIRED NR 14 RT WING STRINGER BETWEEN XORS 506-538 REF SRM 57-00- 03, REPAIR 5, FIG 201.
